# SDR CA020613002

- Difficulty date: May 28, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN LANDING GEAR RETRACTION SELECTED LT MLG DID NOT LOCK UP, DOORS DID NOT CLOSE. UNCONFIRMED THAT THE DOORS INDICATED CLOSED, ALSO UNCONFIRMED THAT THE NOSE GEAR DOOR DID NOT CLOSE. SUBSEQUENT TEST FLIGHTS INDICATED DIFFERENT SCENARIOS WITH NLG SOMETIMES UNLOCKED SOMETIMES ALL OKAY. MLG WAS CONSISTENT IN THAT IT NEVER SHOWED LOCKED. RT MLG BEHAVED NORMALLY. UNABLE TO REPRODUCE THE FAULT ON THE GROUND/ON JACKS. THE RETRACTION ACTUATOR BRACKET WAS BROKEN CREATING THE PROBLEM.  BRACKET REPLACED. AIRCRAFT RETURNED TO SERVICE.
